File Download
  • No File Attached
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: Multi-step high-order finite difference schemes for time domain maxwell's equations
  • Basic View
  • Metadata View
  • XML View
TitleMulti-step high-order finite difference schemes for time domain maxwell's equations
 
AuthorsHuang, Z1
Sha, W1
Wu, X1
Chen, M1
 
KeywordsInfinite dimensional Hamiltonian system
Maxwell's equations
Multi-step high-order finite difference
Split operators
 
Issue Date2008
 
CitationJisuan Wuli/Chinese Journal Of Computational Physics, 2008, v. 25 n. 3, p. 263-268 [How to Cite?]
 
AbstractMulti-step high-order finite difference schemes for infinite dimensional Hamiltonian systems with split operators are proposed to solve time domain Maxwell's equations. Maxwell's equations are discretized in time direction and in spatial direction with different order of symplectic schemes and fourth-order finite difference approximations, respectively. Stability analysis and numerical results are presented. A five-stage fourth-order multi-step high-order finite difference scheme proves accurate and efficient, and applicable to long time simulations.
 
ISSN1001-246X
2013 SCImago Journal Rankings: 0.274
 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorHuang, Z
 
dc.contributor.authorSha, W
 
dc.contributor.authorWu, X
 
dc.contributor.authorChen, M
 
dc.date.accessioned2012-06-20T06:16:09Z
 
dc.date.available2012-06-20T06:16:09Z
 
dc.date.issued2008
 
dc.description.abstractMulti-step high-order finite difference schemes for infinite dimensional Hamiltonian systems with split operators are proposed to solve time domain Maxwell's equations. Maxwell's equations are discretized in time direction and in spatial direction with different order of symplectic schemes and fourth-order finite difference approximations, respectively. Stability analysis and numerical results are presented. A five-stage fourth-order multi-step high-order finite difference scheme proves accurate and efficient, and applicable to long time simulations.
 
dc.description.natureLink_to_subscribed_fulltext
 
dc.identifier.citationJisuan Wuli/Chinese Journal Of Computational Physics, 2008, v. 25 n. 3, p. 263-268 [How to Cite?]
 
dc.identifier.epage268
 
dc.identifier.issn1001-246X
2013 SCImago Journal Rankings: 0.274
 
dc.identifier.issue3
 
dc.identifier.scopuseid_2-s2.0-45449104278
 
dc.identifier.spage263
 
dc.identifier.urihttp://hdl.handle.net/10722/148892
 
dc.identifier.volume25
 
dc.languageeng
 
dc.relation.ispartofJisuan Wuli/Chinese Journal of Computational Physics
 
dc.relation.referencesReferences in Scopus
 
dc.subjectInfinite dimensional Hamiltonian system
 
dc.subjectMaxwell's equations
 
dc.subjectMulti-step high-order finite difference
 
dc.subjectSplit operators
 
dc.titleMulti-step high-order finite difference schemes for time domain maxwell's equations
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Huang, Z</contributor.author>
<contributor.author>Sha, W</contributor.author>
<contributor.author>Wu, X</contributor.author>
<contributor.author>Chen, M</contributor.author>
<date.accessioned>2012-06-20T06:16:09Z</date.accessioned>
<date.available>2012-06-20T06:16:09Z</date.available>
<date.issued>2008</date.issued>
<identifier.citation>Jisuan Wuli/Chinese Journal Of Computational Physics, 2008, v. 25 n. 3, p. 263-268</identifier.citation>
<identifier.issn>1001-246X</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/148892</identifier.uri>
<description.abstract>Multi-step high-order finite difference schemes for infinite dimensional Hamiltonian systems with split operators are proposed to solve time domain Maxwell&apos;s equations. Maxwell&apos;s equations are discretized in time direction and in spatial direction with different order of symplectic schemes and fourth-order finite difference approximations, respectively. Stability analysis and numerical results are presented. A five-stage fourth-order multi-step high-order finite difference scheme proves accurate and efficient, and applicable to long time simulations.</description.abstract>
<language>eng</language>
<relation.ispartof>Jisuan Wuli/Chinese Journal of Computational Physics</relation.ispartof>
<subject>Infinite dimensional Hamiltonian system</subject>
<subject>Maxwell&apos;s equations</subject>
<subject>Multi-step high-order finite difference</subject>
<subject>Split operators</subject>
<title>Multi-step high-order finite difference schemes for time domain maxwell&apos;s equations</title>
<type>Article</type>
<description.nature>Link_to_subscribed_fulltext</description.nature>
<identifier.scopus>eid_2-s2.0-45449104278</identifier.scopus>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-45449104278&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>25</identifier.volume>
<identifier.issue>3</identifier.issue>
<identifier.spage>263</identifier.spage>
<identifier.epage>268</identifier.epage>
</item>
Author Affiliations
  1. Anhui University